Publikace ÚTF

Gyratonic pp-waves and their impulsive limit

Podolský, J.; Steinbauer, R.; Švarc, R.

We investigate a class of gravitational pp-waves which represent the exterior vacuum field of spinning particles moving with the speed of light. Such exact spacetimes are described by the original Brinkmann form of the pp-wave metric including the often neglected off-diagonal terms. We put emphasis on a clear physical and geometrical interpretation of these off-diagonal metric components. We explicitly analyze several new properties of these spacetimes associated with the spinning character of the source, such as rotational dragging of frames, geodesic deviation, impulsive limits and the corresponding behavior of geodesics.
typ:article
journal:Phys. Rev. D
volume:90
nr:4
pages:044050
year:2014
month:8
pacs:04.20.Jb, 04.30.-w, 04.30.Nk, 04.30.Db
eprint:arXiv:1406.3227
odkaz:
files:
physrevd.90.044050.pdf (472.44 kB)

Tato stránka byla vygenerována: 2018-01-16 22:51 GMT
Jakékoliv připomínky a dotazy ohledně webovských stránek zasílejte, prosím, na webadmin@utf.mff.cuni.cz.
Navigace pro textové prohlížeče [tato úroveň | o úroveň výš | ÚTF]
Přepnutí kodování češtiny. English version main page